It is a rare side effect if the medication is taken as prescribed. If taken above the recommended dosage/alongside other medications that interact with Tramadol/taken with alcohol/taken with illegal drugs, etc, then there is a much higher risk. If you are concerned please talk to your doctor...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2013 • 7 answers
I used tramadol and I cant sleep, since then my heart starts breathing very fast and Im very scared?
Posted 3 Mar 2014 • 4 answers
Posted 23 Aug 2014 • 2 answers
Posted 31 Jan 2015 • 3 answers
My husband is having a hard time breathing. He can't stop coughing. He is wheezing. He is burping a?
Posted 5 Feb 2016 • 2 answers